MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA FASTRACH ETT, SU, SIZE 8.0

TELEFLEX MEDICAL LMA FASTRACH ETT, SU, SIZE 8.0
Model Number IPN042417
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Airway Obstruction (1699)
Date of Event 06/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "patient (60 years old male) was prone for procedure with a reinforced tube in situ, no concerns on intubating, when they were moving patient from prone to supine, the airway came out of patient, causing an airway obstruction and difficulty in ventilating despite the balloon being inflated as per policy.The patient was ventilated and reintubated with another et tube, no harm came to the patient." no patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
LMA FASTRACH ETT, SU, SIZE 8.0
Common Device Name
LMA FASTRACH
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY
6 battery road #07-02
singapore 04990 9
SN   049909
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17372288
Report Number9681900-2023-00019
Device Sequence Number7008877
Product Code BTR
UDI-Device Identifier05060112310591
UDI-Public05060112310591
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K051993
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN042417
Device Catalogue Number136080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer08/23/2023
Initial Report FDA Received Date07/21/2023
Supplement Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient Age60 YR
Patient SexMale